# SDR CALA2025010801842

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 77,495 hours, 33,853 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF 120KTS REPORTED BY CREW.   PERFORM AN INSPECTION OF THE BRAKING SYSTEM REF AMM 05-51-16-200-001-A.. CAPTAIN  STATED HE DID NOT EXCEED 100KTS AND SUSPECTED IT TO BE MORE LIKELY 60KTS. DUE TO TIRE FAILURE ACCOMPLISH AMM 05-51-15-200-001-A. ACPD AMM05-51-16-200-001A,  ALL 4 EA TIRE ASSYS AND 4EA BRAKE ASSYS REPLACED, INSPECTION ACPD, NO FAULTS NOTED
